# SDR SIMA20201015006

- Difficulty date: October 15, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N211NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000501
- Aircraft time: 13,846 hours, 8,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Cracked
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RACK 17: CRACK EMERGENCY EXIT SIGN ON PANEL 251HLW.  C/A COMPLETE: REMOVED AND REPLACED CRACK EMERGENCY EXIT SIGN PANEL 251HLW, IN REF TO EMB AMM 20-10-01, 33-50-15.  PO 259623 TW HG3-50056 CAL DUE 04-23-21.  OPERATIONS CHECK WILL BE ACCOMPLISHED IN TASK NR 2012.
